# SDR IXXA06SMN339S

- Difficulty date: November 4, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING SKIN CORROSION AT STATION XF803.750.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  AFTER DAMAGE REMOVAL.  FABRICATED REPAIR PARTS, CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS AS NEEDED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-8 PAGES 17-18 DC8 SRM 57-2-1 FIG 2G, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, FAA FORM 8110-3 NUMBER11-28-06, SEMAN DRAWING NUMBER ED-4361, DATED 11-18-06 AND SEMAN ENGINEERING ORDER NUMBER 2006802, DATED 11-28-06.
